# SDR A6WA201140838

- Difficulty date: August 1, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N461AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7870
- Aircraft time: 18,476 hours, 17,733 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR PIANO HINGE HALF ON ACFT SIDE IS GOUGED ON AFT LUG.  BLENDED GOUGE, TREATED, PRIMED AND TOP COATED IAW REO 601R-53-21-814.
